# SDR GTIA020618

- Difficulty date: May 20, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND E/E COMPARTMENT AFT PRESSURE BULKHEAD FRAME HAS CORROSION STATION 218 BETWEEN 27L FROM 26R, BEHIND.  LOCATED AND DRILLED NEW SECTION FRAME.  AFTER FURTHER EVALUATION, FOUND BRACKET ON STATION 218 UNDER INTERCOSTAL OUT OF LIMITS.  DRILLED AND LOCATED NEW BRACKET.  FORMED FRAME REPAIR.  INSTALLED FRAME SPLICES.  INSTALLED NEW BRACKET AT STATION 218 UNDER INTERCOSTAL.  INSTALLED NEW SECTION OF FRAME AND SHEAR TIE (TWO EACH) SECTIONS OF WEB BULKHEAD ON LEFT AND RIGHT AT FS 218 PER SRM MD80 51-30-2.  (M)
